# SDR SWAA2024091225764

- Difficulty date: August 14, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUT-OUT AFT SHIELD AT STA 847+1; RBL 23; WL 158.<[01] REMOVED AND REPLACED ACB DOOR CUT-OUT AFT SHIELD AT STA 847-867; RBL 23; WL 158 IAW SRM 51-40-02-0G-0 AND DWG:146A0081 ID:0037.;[02] REMOVED AND REPLACED ACB DOOR CUT-OUT AFT SHIELD AT STA 847-867; RBL 23; WL 158 IAW SRM 51-40-02-0G-0 AND DWG:146A0081 ID:0037 REV: -;[03] VERIFIED CORRECTIVE ACTION 2
